# SDR ABXA20130918591

- Difficulty date: September 18, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 311T157055
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH PLATE FOR AFT END OF NR 1 CORE COWL OTBD SKIRT FAIRING IS CRACKED.  REPAIRED CRACKED PLATE, INSTALLED NEW NUTPLATE AND INSTALLED PLATE ONTO PYLON IAW DWG 311T1570 AND SRM 51-40-02,  PN: 311T1570-55 NAME: RIB, NACELLE 269.5.  ACFT WAS GROUNDED.
